# SDR HEEA0015153

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: VM4506LP
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VSI INDICATOR INDICATES HIGH OUT OF TOLERANCE, AND NEEDLE STICKS.
